# SDR CALA2021092001617

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 84,539 hours, 32,808 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: 20 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON O2MASK DROP TEST, UNIT AT 20 RIGHT DID NOT DEPLOY. FOUND DISCONNECTED WIRE RUNNING TO UNIT. SECURED WIRE. UNIT TESTED PROPERLY THRICE.
